# SDR GTIA2023103137567

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 19,590 hours, 8,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: D5211081920000
- Part serial: LE6906
- Condition: Dented
- Location: Passenger Door
- Part time: 19,590 hours, 8,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN LOWER SKIN EDGE AREA ON L1 DOOR. MEASUREMENTS- LENGTH 2.65 IN, WIDTH 0.873 IN AND DEPTH -.067 IN. RAF-01 3336453-02 GENERATED-PERFORMED PERMANENT REPAIR LOC. ON LOWER SKIN EDGE ARE AT L1 DOOR, IAW A321 SRM 52-10-00-300-005 FIG 001, SHEETS 1 THRU 3, THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR COMPARTMENT 60,000FD FH NOT RELEVANT IAW A321 SRM 52-10-00-205-001 GENERATED RAF-01 #3336453-02
